# SDR CA100621010

- Difficulty date: June 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 47,679 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Part serial: 11993
- Condition: Thermal Runaway
- Location: Main
- Part time: 20,611 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE MAIN BATTERY HOT WARNING LIGHT CAME ON.  THE BATTERY WAS TURNED OFF PER THE QRH BUT THE TEMPERATURE DID NOT DECREASE.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED DEPARTURE.  THE BATTERY WAS REPLACED.
